# SDR ABXA9900789

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9922042505
- Condition: Cracked
- Location: Bs 867
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT VERTICAL SUPPORT FITTING AT STATION 869 CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-1.
